American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Wilce. Compact orthoalgebras. Proc. Amer. Math. Soc. 133 (2005) 2911-2920. MR 2159769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ivica Gusic. A topology on lattice ordered groups. Proc. Amer. Math. Soc. 126 (1998) 2593-2597. MR 1452805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zdenka Riecanová. Order-topological separable complete modular ortholattices admit order continuous faithful valuations. Proc. Amer. Math. Soc. 126 (1998) 231-237. MR 1415337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vladimír Palko. The weak convergence of unit vectors to zero in the Hilbert space is the convergence of one-dimensional subspaces in the order topology . Proc. Amer. Math. Soc. 123 (1995) 715-721. MR 1231302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Hušek and W. Kulpa. Open images of orderable spaces . Proc. Amer. Math. Soc. 88 (1983) 711-715. MR 702305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1